# SDR EISA20000106

- Difficulty date: August 10, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N6815
- Make and model: Boeing 727223
- Aircraft serial: 19490
- Aircraft time: 75,274 hours, 54,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FITTING CRACKED AT STA 920 RT JUST ABOVE STR 18-A.  REMOVED FITTING, LOCATED, DRILLED, DEBURRED AND INSTALLED NEW FITTING IAW B727 SRM 51-30-5 AND 51-30-2.
